# SDR TSAA9753114

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 663.75-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION PHASE 1 INSPECTION, KEEL BEAM WAS FOUND BUCKLING IN 4 PLACES BETWEEN BS 663.75 TO BS 727.  ONE CRACK WAS FOUND AND REPAIRED WITH A DOUBLER PER ECO 2352 R4, PART III.B.  TAT:  29,591:17 HOURS.  TAC:  29,409.  (X)
